• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 冯群强
  • 副教授
  • +86-551-63600846
  • fengqq@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • A network approach to compute hypervolume under receiver operating characteristic manifold for multi-class biomarkers , Statistics in Medicine , 2023 , 42(6): 834-859
  • Accessibility percolation on random rooted labeled trees , Journal of Applied Probability , 2019 , 56: 533-545
  • Phase changes in the topological indices of scale-free trees , Journal of Applied Probability , 2013 , 50(2): 516-532
  • On the Zagreb index of random recursive trees , Journal of Applied Probability , 2011 , 48(1): 1189-1196
  • On the variety of shapes on the fringe of a random recursive tree , Journal of Applied Probability , 2010 , 47(1): 191-200
  • Limit laws for the Randic index of random binary tree models , Annals of the Institute of Statistical Mathematics , 2008 , 60(1): 319-343
  • The enhanced strong invariance principle for the elephant random walk , Communications in Statistics- Theory and Methods , 2024 , 53(3): 834-847
  • Asymptotic degree distribution in a homogeneous evolving network model , Statistics and Probability Letters , 2023 , 193109740
  • Small-world Effect in Geographical Attachment Networks, Probability in the Engineering and Informational Sciences , Probability in the Engineering and Informational Sciences , 2021 , (35): 276-296
  • Hypervolume under ROC manifold for discrete biomarkers with ties , Journal of Statistical Computation and Simulation , 2021 , 91(18): 3864-3879
  • Nonparametric estimation and inference for polytomous discrimination index , Statistical Methods in Medical Research , 2018 , 27(10): 3092-3103
  • The Asymptotic Degree Distributions Of Random Fast Growth Models For Treelike Networks , Probability in the Engineering and Informational Sciences , 2017 , 31(2): 180-195
  • Limit laws in the generalized random graphs with random vertex weights , Statistics and Probability Letters , 2014 , 89: 65-76
  • The Zagreb indices of random graphs , Probability in the Engineering and Informational Sciences , 2013 , 27(2): 247-260
  • The Structure and Distances in Yule Recursive Trees , Random Structure & Algorithms , 2007 , 61(1): 273-287
  • A note on the distance in random recursive trees , Statistics and Probability Letters , 2006 , 76(1): 1748-1755
  • Phase changes in subtree varieties in random recursive and binary search trees , SIAM Journal on Discrete Mathematics , 2008 , 22(1): 160-184
  • Uniform recursive trees: Branching structure and simple random downward walk , Journal of Mathematical Analysis and Applications , 2006 , 315(1): 225-243
  • Branching structure of uniform recursive trees , SCIENCE CHINA Mathematics , 2005 , 48(6): 769-784
  • Exploring COVID-19 in mainland China during the lockdown of Wuhan via functional data analysis , Communications for Statistical Applications and Methods , 2022 , 29(1): 783-805
  • Central limit type theorems in the generalized random graphs with random vertex weights , Journal of Mathematical Sciences , 2016 , 218(2): 231-237
  • Asymptotic normality of the Zagreb index of random b-ary recursive trees , Far Eastern Mathematical Journal , 2015 , 1(15): 91-101
  • 地理连接网络模型中的距离 , 中国科学技术大学学报 , 2023 , 53(11)1104
  • Limiting behavior of uniform recursive trees , 数学物理学报(英文版) , 2007 , 27(3): 515-521